# SDR CA120824006

- Difficulty date: August 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) BLEED 1 WAS ON MEL AND INOPERATIVE, CLIMBING THROUGH 21,500 FT THE CREW RECEIVED EICAS MESSAGE BLEED NR 2 LEAK.  QRH PROCEDURES CARRIED OUT.  PAN PAN DECLARED WITH ATC REQUESTING IMMEDIATE DESCENT CLEARANCE AND INITIATED RAPID DESCENT TO 9000 FT. RETURNED FOR MAINTENANCE.  NORMAL APPROACH AND LANDING CONDUCTED. PASSENGERS WERE NOT ADVISED OF ISSUES DURING THE DESCENT AND RETURN. ASR TO FOLLOW.   MAINTENANCE: ON CLIMBOUT THROUGH 21,500 FT.   BLEED 2 LEAK, ON EICAS MESSAGE.  QRM CARRIED OUT. MESSAGE EXTINGUISHED.  BLEED REMAINED OFF.  RESOLUTION: CMC INDICATED NO OPEN OR SHORTED LOOPS. CMC INDICATED BLEED LEAK AT 15.85 CH 1 & 16.15 CH2 NURAM CLEARED.  PNEUMATIC DUCTS PRESSURIZED. NO DETECTABLE LEAKS FOUND IN PYLON AREA OR IN VICINITY OF PRECOOLER. HI POWER GROUND RUN CARRIED OUT FOR 10 MIN, WITH NO FAULTS NOTED.
